A 55-year-old man who underwent bicaval orthotopic heart transplantation nine months earlier presented with complaints of diarrhea and oliguria . Laboratory findings showed pancytopenia and an elevated creatinine level . Cyclosporine and mycophenolate mofetil were discontinued, and the patient received only everolimus . As he was immunosuppressed and had atypical symptoms during the COVID-19 pandemic, reverse transcriptase-polymerase chain reaction testing was performed, which yielded a positive result . Treatment with hydroxychloroquine and favipiravir were initiated . Although the patient suffered from acute renal failure, his condition showed an improvement after hydration plus a five-day antiviral treatment and, then, treatment was stopped . His COVID-19 test was negative after 10 days of follow-up and treatment, and he was discharged with cyclosporin and mycophenolate mofetil.
Index: COVID-19, diarrhea, favipiravir, hydroxychloroquine